# SDR CA140515007

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Aircraft time: 1,039 hours
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) LANDED & SUFFERED A NOSE WHEEL LANDING, GEAR COLLAPSE, ALMOST IMMEDIATELY AFTER TOUCH DOWN.  ONCE THE NOSE WHEEL SETTLED ON THE RUNWAY IT WAS A SOFT LANDING WITH POWER ON, DUE TO WIND.  THE ENGINE WAS SECURED ONCE THE PROPELLER STRUCK THE RUNWAY & THE AIRCRAFT SLID TO A STOP, NOSE-DOWN, WHERE THE RUNWAY MEETS THE APRON.  LANDING GEAR INDICATORS INDICATED 3 GREEN DOWN & LOCKED, ONCE THE GEAR WAS EXTENDED ON DOWNWIND & RE-CONFIRMED SEVERAL TIMES ON BASE & FINAL.  STAFF OBSERVING THE LANDING WITNESSED ALL 3 GEAR DOWN & SAW THE NOSE WHEEL COLLAPSE JUST AFTER THE NOSE WHEEL TOUCHED DOWN.  OBSERVED DAMAGE TO THE AIRCRAFT INCLUDES BENT PROPELLER BLADES & DAMAGED NOSE WHEEL LANDING GEAR DOORS.  NO INJURIES WERE SUFFERED BY THE PILOT OR PASSENGER, NOR WAS THE RUNWAY OR ANY PROPERTY DAMAGED.  NO FUEL OR OIL WAS OBSERVED TO BE LEAKING.  ONCE PERMISSION WAS RECEIVED FROM TSB VIA TELEPHONE, THE AIRCRAFT WAS WHEELED OFF THE RUNWAY.
